# SDR DL72S990705

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 134, .375 INCH VISIBLE CRACK LT CUTOUT FRAME, AFT ENTRY DOORWAY AT SECOND FROM UPPER STOP CASTING. REPAIRED PER SRM 53-10-9.
